MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-PFO-035
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 11/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of atrial fibrillation when the device was positioned was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Clinical study patient id: (b)(6).It was reported that on (b)(6) 2021, a 35 mm amplatzer pfo occluder was selected for implant.During the procedure, when the device was positioned, it was noticed that the patient was in atrial fibrillation with an heart rate around 130 bpm.The patient was treated with iv metoprolol and was then cardioverted to sinus rhythm.Bisoprolol was also prescribed and the patient will use a holter monitor.There was no delay in the procedure and the patient remained hemodynamically stable throughout.The patient is currently stable and has been discharged.
 
Additional Manufacturer Narrative
Additional information.
 
Event or Problem Description
Clinical study patient id: (b)(6).Additional information received indicating that on (b)(6) 2021, the patient developed atrial fibrillation that required cardioversion, apixaban, and a hold in plavix.The patient will be monitored on their follow-ups.

Brand Name
AMPLATZER PFO OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13061266
Report Number2135147-2021-00586
Device Sequence Number1506236
Product Code MLV
UDI-Device Identifier00811806011301
UDI-Public00811806011301
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P120021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number9-PFO-035
Device Catalogue Number9-PFO-035
Device Lot Number8071699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age25 YR
Patient SexMale